# SDR SWAA105019

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 58,312 hours, 56,001 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448106
- Part serial: 5930
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, RED LEFT GEAR LIGHT ILLUMINATED WHEN GEAR RETRACTED.  RED AND GREEN LEFT GEAR LIGHT ILLUMINATED WHEN GEAR LEVEL POSITIONED TO OFF.  REMOVED AND REPLACED LT MLG I/B LOCK ACTUATOR PER MM.
